“There might probably be very many. Many more than we think.” German TV talks to people with long-term sexual side effects from SSRIs.

  • Post Author:
  • Post Category:General / PSSD

Documentary-makers at ZDF have interviewed yet more people hit with extreme sexual side effects after taking mass-market SSRIs. Marie, now age 37, has had minimal libido for over 12 years…

Continue Reading “There might probably be very many. Many more than we think.” German TV talks to people with long-term sexual side effects from SSRIs.

Memory disorders “significantly associated” with isotretinoin and antidepressant use

Memory disorders “significantly associated” with SSRI and isotretinoin use Memory disorders and related problems are a key concern of Propeciahelp.com members.  French researchers, publishing in the British Journal of Clinical…

Continue Reading Memory disorders “significantly associated” with isotretinoin and antidepressant use

Important Announcement: Two Community-Led Research Projects – Please Participate

  • Post Author:
  • Post Category:Research

We are today announcing two significant community-led scientific projects, both requiring the contributions of patients suffering Post-Finasteride Syndrome and the persistent conditions caused by use of isotretinoin (accutane), dutasteride (avodart)…

Continue Reading Important Announcement: Two Community-Led Research Projects – Please Participate

End of content

No more pages to load